# SDR MASA20201117081

- Difficulty date: November 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION ON LONGITUDINAL FLOOR BEAM BOTTOM OF UPPER CORD.  REMOVED AND REPLACED FLOOR BEAM.
